03-16-2004, 02:05 PM #1
Crystals forming in my liq nolv???
Recently received some liquid nolv from knm. Over the past few days I have noticed some crystals forming on the bottom of the vial. What's causing this and will it effect the potency/effectiveness of the compound? Should I try heating it? Any help would be appreciated.
03-16-2004, 02:42 PM #2
Try heating it bro. Usually that helps. Also have you tried just shaking up the bottle??
03-16-2004, 03:07 PM #3
yeah when i recieved mine at the bottom there was a ****load of crystals and i just threw a cup of water in the microwave for like a min 20 and then took it out and set the bottle in it for like 5 mins then they were all gone haha but i made the mistake of taking some right after i took it out of the water and it burned the hell out of my mouth so u might wanna drink some juice with it or wait till it cools down some lol
03-16-2004, 03:20 PM #4
Thanks guys...Ammar, yeah, I have tried shaking the solution...but the crystals just fall back to the bottom. Gearaholic...do you have to heat it up everytime you use it, or did heating it up once do the trick?
03-16-2004, 03:37 PM #5
There's no reason it should be coming out of solution at that concentration. I have 40mg/mL nolva from another source, and it never comes out of solution no matter how cold my room is. Email them and complain a bit. You aren't the first person that has had that problem. They just need to tweek the solvent conditions, but that should have been taken care of before they shipped it out.
03-16-2004, 03:53 PM #6
yes i did have to heat it up everytime ....
03-16-2004, 04:45 PM #7
My Nolva did the same thing and I contacted the supplier and he replaced it. It is a pain the ass having to heat the bottle twice a week but the supplier has been very easy to deal with in the replacement so I can't bitch.
03-16-2004, 04:55 PM #8New Member
- Join Date
- Jan 2004
mine does the same thing. I heat it up in a pan and it clears up then a few days later it precips again. I have regular nolva in pills on hand so I don't worry that much but it is a pain in the ass. I wonder if you have a good source if it would be just the same to buy pills.
03-16-2004, 05:02 PM #9Originally Posted by cbpumped
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)